# SDR SWAA2019101637890

- Difficulty date: October 3, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 57,037 hours, 33,751 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 143A3010
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME TO SKIN ATTACH ANGLE CORRODED AT BS. 460, RBL 64. / R&R ATTACH ANGLE PER SRM AND DWG.
